# SDR 2013F00028

- Difficulty date: August 4, 2012
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N627FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842131
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: 47364
- Condition: Leaking
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR LEAKING, REMOVED AND INSTALLED NEW CARBURETOR.
